# SDR SWAA2018071323491

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 41,596 hours, 26,785 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 114A4104
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LEADING EDGE FLAPS TRANSIT LIGHT INDICATION WITH LOW AIRS PEED ALERT.  R&R NR 1 LE SLAT INBD PROX POSITION SENSOR.
